Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 105, NWS Milwaukee, WI

December 24, 2011

NWS Milwaukee, WI issued this small craft advisory at Dec 24, 2011, 3:52 AM CST. It took effect at Dec 24, 2011, 9:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2011, 3:52 AM CST (09:52 UTC)
In effect from
Dec 24, 2011, 9:00 PM CST
Expired
Dec 25, 2011, 9:00 PM CST
In force
24 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WHUS73 KMKX 240952
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 AM CST SAT DEC 24 2011

...WINDS INCREASING TONIGHT AND GUSTY THROUGH SUNDAY...

.LOW PRESSURE MOVING ACROSS SOUTHERN CANADA AND HIGH PRESSURE IN
THE PLAINS WILL CAUSE A STRENGTHENING PRESSURE GRADIENT ACROSS
LAKE MICHIGAN. THIS WILL BRING INCREASING SOUTHWESTERLY WINDS TO
THE REGION TONIGHT...THAT WILL PERSIST THROUGH SUNDAY AFTERNOON. 

LMZ643>646-241800-
/O.NEW.KMKX.SC.Y.0105.111225T0300Z-111226T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
352 AM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST SUNDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  TONIGHT...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  SUNDAY MORNING. WINDS WILL DIMINISH TO 10 TO 20 KNOTS BY SUNDAY
  EVENING. 

* WAVES: 1 TO 2 FEET BUILDING TO 2 TO 4 FEET SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
6 follow-up statements
804 
WHUS73 KMKX 241810
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1210 PM CST SAT DEC 24 2011

...WINDS INCREASING TONIGHT AND GUSTY THROUGH SUNDAY...

.LOW PRESSURE MOVING ACROSS SOUTHERN CANADA AND HIGH PRESSURE IN
THE PLAINS WILL CAUSE A STRENGTHENING PRESSURE GRADIENT ACROSS
LAKE MICHIGAN. THIS WILL BRING INCREASING SOUTHWESTERLY WINDS TO
THE REGION TONIGHT...THAT WILL PERSIST THROUGH SUNDAY AFTERNOON.

LMZ643>646-250215-
/O.CON.KMKX.SC.Y.0105.111225T0300Z-111226T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1210 PM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST SUNDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS 
  TONIGHT...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  SUNDAY MORNING. WINDS WILL DIMINISH TO 10 TO 20 KNOTS BY 
  SUNDAY EVENING. 

* WAVES: 1 TO 2 FEET BUILDING TO 2 TO 4 FEET SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
902 
WHUS73 KMKX 242101
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CST SAT DEC 24 2011

...WINDS INCREASING TONIGHT AND GUSTY THROUGH SUNDAY...

.LOW PRESSURE MOVING ACROSS SOUTHERN CANADA AND HIGH PRESSURE IN
THE PLAINS WILL CAUSE A STRENGTHENING PRESSURE GRADIENT ACROSS
LAKE MICHIGAN. THIS WILL BRING INCREASING SOUTHWESTERLY WINDS TO
THE REGION TONIGHT...THAT WILL TURN WEST/NORTHWEST ON SUNDAY. 

LMZ643>646-250515-
/O.CON.KMKX.SC.Y.0105.111225T0300Z-111226T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
301 PM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST SUNDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS 
  TONIGHT...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  SUNDAY MORNING. WINDS WILL DIMINISH TO 10 TO 20 KNOTS BY 
  SUNDAY EVENING. 

* WAVES: 1 TO 2 FEET BUILDING TO 2 TO 4 FEET SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
679 
WHUS73 KMKX 250320
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 PM CST SAT DEC 24 2011

...GUSTY WINDS THROUGH SUNDAY...

.LOW PRESSURE MOVING ACROSS SOUTHERN CANADA AND HIGH PRESSURE IN
THE PLAINS PRODUCING A SIGNIFICANT PRESSURE GRADIENT ACROSS LAKE
MICHIGAN. THIS WILL CONTINUE TO PRODUCE GUSTY SOUTHWEST WINDS
OVER THE REGION TONIGHT...THAT WILL TURN WEST/NORTHWEST ON SUNDAY.

LMZ643>646-251130-
/O.CON.KMKX.SC.Y.0105.000000T0000Z-111226T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
920 PM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  TONIGHT...INCREASING TO 15 TO 25 KNOTS SUNDAY MORNING. WINDS
  WILL DIMINISH TO 10 TO 20 KNOTS BY SUNDAY EVENING.

* WAVES: 1 TO 2 FEET BUILDING TO 2 TO 4 FEET SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
584 
WHUS73 KMKX 250932
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CST SUN DEC 25 2011

...GUSTY NORTHWEST WINDS EXPECTED TODAY...

.WEST WINDS WILL GRADUALLY VEER TO NORTHWEST TODAY BEHIND A COLD
FRONT AND INCREASE WITH GUSTS UP TO 30 KNOTS BUILDING HIGH WAVES.
THE WINDS AND WAVES WILL DIMINISH RAPIDLY EARLY THIS EVENING. 

LMZ643>646-251715-
/O.CON.KMKX.SC.Y.0105.000000T0000Z-111226T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
332 AM CST SUN DEC 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS VEERING TO
  NORTHWEST BY LATE MORNING. WINDS WILL DIMINISH TO 10 TO 20 KNOTS
  BY THIS EVENING AND LESS THAN 10 KNOTS AFTER MIDNIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET DURING THE MORNING AND CONTINUING
  THROUGH THE AFTERNOON. SUBSIDING RAPIDLY EARLY THIS EVENING AND DROPPING
  TO ABOUT 1 FOOT AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CRAVEN

WWW.WEATHER.GOV/MKX
935 
WHUS73 KMKX 251533
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CST SUN DEC 25 2011

...GUSTY NORTHWEST WINDS EXPECTED TODAY...

.BRISK NORTHWEST WINDS ARE EXPECTED BEHIND A COLD FRONT
TODAY...WITH GUSTS UP TO 30 KNOTS. THESE WINDS WILL BUILD HIGH
WAVES...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS AND WAVES
WILL DIMINISH RAPIDLY EARLY THIS EVENING.

LMZ643>646-252345-
/O.CON.KMKX.SC.Y.0105.000000T0000Z-111226T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 AM CST SUN DEC 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS
  WILL DIMINISH TO 10 TO 20 KNOTS BY THIS EVENING...AND LESS THAN
  10 KNOTS AFTER MIDNIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET AND CONTINUING THROUGH THE
  AFTERNOON. THESE WAVES WILL SUBSIDE RAPIDLY EARLY THIS
  EVENING...AND DROP TO ABOUT 1 FOOT AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
476 
WHUS73 KMKX 252134
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CST SUN DEC 25 2011

...GUSTY NORTHWEST WINDS EXPECTED INTO EARLY THIS EVENING...

.BRISK NORTHWEST WINDS ARE EXPECTED TO LINGER INTO THE EARLY
EVENING HOURS. THESE WINDS WILL BUILD HIGH WAVES...ESPECIALLY
TOWARD THE OPEN WATERS. THE WINDS AND WAVES WILL DIMINISH BELOW
CRITERIA BY MID EVENING.

LMZ643>646-260300-
/O.EXT.KMKX.SC.Y.0105.000000T0000Z-111226T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
334 PM CST SUN DEC 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE THIS
  AFTERNOON...AND 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY THIS
  EVENING. WINDS THEN DIMINISH AFTER MIDNIGHT.

* WAVES: 3 TO 5 FEET...ESPECIALLY TOWARD THE OPEN WATERS. THESE
  WAVES WILL SUBSIDE BY MID EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 3:38 AM CST, 14 minutes earlier.

Area forecast discussion, Dec 24, 3:38 AM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 AM CST SAT DEC 24 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH

CLOUDS ASSOCIATED WITH THE VORT MAX CROSSING THE GREAT LAKES REGION
ARE EXITING THE EASTERN FCST AREA EARLY THIS MORNING. WARM AIR
ADVECTION UNDERWAY...AS YESTERDAY/S MAX TEMPS WERE REACHED AT
MIDNIGHT. NEXT SHORTWAVE/VORT MAX APPARENT ON WATER VAPOR IMAGERY
OVER THE DAKOTAS AT 0330Z. NO CLOUDS ASSOCIATED WITH THIS
DISTURBANCE PER IR SATELLITE...SO FEEL COMFORTABLE WITH NO CHANCES
FOR FLURRIES OR EVEN CLOUDS THIS AFTERNOON AS THE WAVE PASSES
THROUGH.

MODEL SNDGS SHOW POTENTIAL FOR MIXING UP TO 950 OR EVEN 925MB THIS
AFTERNOON...SO LOWERED DEWPOINT TEMPS ACCORDINGLY. RUC AND GFS SHOW
WINDS UP TO AROUND 20 KT MIXING DOWN TO THE SFC AS WELL...WITH THE
NAM A BIT LIGHTER. BUMPED UP WIND GUSTS TO THE 18-20 KNOT RANGE THIS
AFTERNOON.

PRESSURE GRADIENT WILL CONTINUE TO INCREASE TONIGHT AS A LOW
PRESSURE SYSTEM TRACKS INTO ONTARIO CANADA. DESPITE SFC
INVERSION...WINDS SHOULD BE ELEVATED THROUGH THE NIGHT. TEMPS NOT
EXPECTED TO DROP MUCH SINCE THERE IS NO SNOW COVER AND CONTINUOUS
WARM AIR ADVECTION AND SOME SHALLOW MIXING. THE EXCEPTION MAY BE
LONE ROCK IF THEY DECOUPLE IN THE RIVER VALLEY.

.CHRISTMAS DAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

MODELS DROP A DECENT SHORTWAVE THROUGH SOUTHERN WISCONSIN CHRISTMAS
MORNING. STILL KEEPING AN EYE ON THIS SYSTEM...AS THERE IS SOME
FORCING...BUT MODELS ACTUALLY TRENDING DRIER OVER THE LAST 24 HOURS.
CONCERN HAS BEEN THAT THIS MAY END UP LIKE A COUPLE OF THE PREVIOUS
WAVES THAT MOVED THROUGH...WHERE MODELS ARE DRY FOR DAYS LEADING UP
TO THE ARRIVAL OF THE SYSTEM...THEN SATURATE THINGS LATE IN THE
GAME. SEEMING LIKE THIS ONE WILL ACTUALLY STAY DRY AS ADVERTISED
THOUGH WITH NO SIGNS OF MODELS TRENDING WETTER.

STILL EXPECTING BREEZY WEST TO NORTHWEST WINDS CHRISTMAS AFTERNOON.
COLD ADVECTION ENSUES BEHIND THE WAVE...WITH THE WINDS PICKING UP
LATE MORNING INTO THE AFTERNOON. COULD SEE GUSTS OF 30-35 MPH IF
THINGS STAY ON TRACK. HIGHS EXPECTED TO BE IN THE MID TO UPPER 30S
AGAIN...THE COLDER TEMPS IN THE NORTH WHERE THE THIN SNOWPACK WILL
PROBABLY STILL LINGER.

.MONDAY AND TUESDAY...FORECAST CONFIDENCE...MEDIUM

WINDS QUICKLY RETURN TO OUT OF THE SOUTHWEST FOR MONDAY...BECOMING
BREEZY AGAIN LATE MORNING INTO THE AFTERNOON...THOUGH MAYBE A BIT
LIGHTER THAN ON CHRISTMAS. WITH THESE WINDS...A DECENT AMOUNT OF
SUN...AND WARMING ALOFT...SHOULD HIT 40 PRETTY EASILY...ESPECIALLY
IN LOCATIONS WITH NO SNOW COVER.

KEPT SOME LOW POPS IN THE FORECAST MONDAY NIGHT...AS MODELS BRING
ANOTHER SHORTWAVE THROUGH THE AREA. THE WILL WAVE DRAW UP A
DEEPENING SFC LOW...BUT THAT IS EXPECTED TO PASS BY WELL TO THE
SOUTHEAST. MAIN THREAT FOR PRECIP ASSOCIATED WITH A BAND OF MID
LEVEL FRONTOGENESIS AND THETA-E ADVECTION IN THE EVENING...AND SOME
ISENTROPIC LIFT WITH THE NORTHWEST FRINGE OF THE DEFORMATION PRECIP
AS THE LOW SLIDES BY LATER IN THE NIGHT. DEEP MOISTURE DEFINITELY AN
ISSUE...SO JUST KEPT POPS ON THE LIGHT SIDE. NEWEST ECMWF SUGGESTING
PRECIP WILL GENERALLY MISS SOUTHERN WISCONSIN COMPLETELY TO THE
SOUTH AND EAST.

WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

MODELS SHOWING THE WAVE TRAIN WILL CONTINUE THROUGH THE LATTER HALF
OF THE WORK WEEK. ENOUGH OVERLAP OF DECENT MOISTURE/LIFT IN MODELS
FOR SLIGHT CHANCE POPS THURSDAY AND FRIDAY. THE GFS AND ECMWF
DIVERGE BY FRIDAY THOUGH...WITH THE ECMWF MAINTAINING A STRONG SFC
LOW MOVING ACROSS NORTHERN MINNESOTA...WHILE THE GFS SLIDES THE LOW
SOUTHEAST TOWARD WISCONSIN. MAIN DIFFERENCE IS THAT THE ECMWF IS
MUCH WARMER...SUGGESTING MID 40S TO NEAR 50 FRIDAY...WHILE THE GFS
WOULD BE MAINLY 30S. GFS ALSO BRINGS A BIT MORE PRECIP...WITH BETTER
MOISTURE AND DYNAMICS TOWARD THE CENTER OF THE SYSTEM PUSHING INTO
THE FORECAST AREA. OVERALL...GENERALLY SPLIT THE DIFFERENCE BETWEEN
THE GFS AND ECMWF FOR NOW...WITH NO GOOD REASON TO GO ONE WAY OR THE
OTHER. EITHER WAY...LOOKS LIKE ABOVE NORMAL TEMPERATURES WILL
PROBABLY CONTINUE.

&&

.AVIATION/12Z TAFS/...WIND GUST POTENTIAL IN THE 20 KNOT RANGE THIS
AFTERNOON WITH SOME DAYTIME MIXING. VFR THROUGH THE PERIOD. CLEAR
SKIES EXPECTED TODAY...THEN INCREASING HIGH/MID CLOUDS TONIGHT.
WINDS WILL ALSO INCREASE OVER THE PERIOD AND BECOME GUSTY ONCE AGAIN
ON SUNDAY WITH A PASSING UPPER LEVEL DISTURBANCE.

&&

.MARINE...THERE IS A POSSIBILITY OF SOME WIND GUSTS UP TO 22 KNOTS
THIS AFTERNOON WITH DAYTIME MIXING...BUT CONFIDENCE IS LOW...SO NO
SMALL CRAFT ADVY ISSUED FOR THIS TIME PERIOD. HOWEVER...A LOW
PRESSURE SYSTEM CROSSING SOUTHERN CANADA THROUGH SUNDAY WILL BRING
INCREASING WINDS TO SOUTHERN LAKE MICHIGAN. SOUTHWESTERLY WIND GUSTS
EXPECTED TO REACH SMALL CRAFT ADVY CRITERIA OVERNIGHT SATURDAY NIGHT
THROUGH SUNDAY AFTERNOON. SMALL CRAFT ADVY ISSUED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY
     FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MRC
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Dec 23, 7:12 PM CST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
712 PM CST FRI DEC 23 2011

WIZ046-047-051-052-056>060-062>072-241945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
712 PM CST FRI DEC 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-241945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
712 PM CST FRI DEC 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR SATURDAY NIGHT AND SUNDAY
FOR BRISK SOUTHWEST WINDS IN RESPONSE TO A TIGHT PRESSURE CHANGE
BETWEEN STRONG LOW PRESSURE OVER CANADA AND HIGH PRESSURE OVER THE
SOUTHERN UNITED STATES.

GEHRING

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.